# SDR SWAA2022100646525

- Difficulty date: September 17, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Part number: 141A6516
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON FORWARD SERVICE DOOR BEAM 5 AT LEVEL OF HANDLE PASSENGER CABIN 2022-466846 / [01] REPLACED BEAM LOCATED AT FWD SERVICE DOOR AT LEVEL OF HANDLE AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A6516 REV:- (BEAM 5);[02] CORRECTIVE ACTION 1 CORRECTED: REPLACED BEAM LOCATED AT FWD SERVICE DOOR AT LEVEL OF HANDLE AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A6516 REV:- (BEAM 5) SEE INDIVIDUAL SIGNS OFF BELOW;[03] CORRECTED 1 REPLACED BEAM LOCATED AT FWD SERVICE DOOR AT LEVEL OF HANDLE AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A6516 REV:- (BEAM 5) . RII .SEE INDIVIDUAL SIGNS OFF BELOW.
